RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2000, Volume 6, Number 1, Pages 247–276 (Mi timm506)  

This article is cited in 4 scientific papers (total in 4 papers)

Topological constructions of extensions and representations of attraction sets

A. G. Chentsov


Full text: PDF file (6245 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2000, suppl. 1, S35–S60

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 15.09.1999

Citation: A. G. Chentsov, “Topological constructions of extensions and representations of attraction sets”, Trudy Inst. Mat. i Mekh. UrO RAN, 6, no. 1, 2000, 247–276; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 1, S35–S60

Citation in format AMSBIB
\Bibitem{Che00}
\by A.~G.~Chentsov
\paper Topological constructions of extensions and representations of attraction sets
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2000
\vol 6
\issue 1
\pages 247--276
\mathnet{http://mi.mathnet.ru/timm506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066014}
\zmath{https://zbmath.org/?q=an:1116.93018}
\elib{http://elibrary.ru/item.asp?id=12228455}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2000
\issue , suppl. 1
\pages S35--S60


Linking options:
  • http://mi.mathnet.ru/eng/timm506
  • http://mi.mathnet.ru/eng/timm/v6/i1/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “A dynamic system of shifts and the existence of a solution of a problem of almost periodic optimization”, Russian Math. (Iz. VUZ), 49:10 (2005), 25–41  mathnet  mathscinet
    2. A. G. Chentsov, “Extensions of abstract problems of attainability: Nonsequential version”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S46–S82  mathnet  crossref  elib
    3. A. G. Chentsov, “Extension of the abstract attainability problem using the Stone representation space”, Russian Math. (Iz. VUZ), 52:3 (2008), 58–68  mathnet  crossref  mathscinet  zmath  elib
    4. A. G. Chentsov, “Rasshireniya v klasse konechno-additivnykh mer i usloviya asimptoticheskoi nechuvstvitelnosti pri oslablenii chasti ogranichenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 131–152  mathnet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:95
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019